# SDR ASAA2017031220145

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 13,593 hours, 4,419 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. PERFORMED QRH, OVERHEAT LIGHT CAME ON AGAIN.  ACFT GROUNDED. OPS CHECKED THE RT WINDOW IAW AMM 30-41-00-710-801. OPS CHECKED GOOD, BITE TEST NO FAULTS.
